Equations with retarded argument
Differencialʹnye uravneniâ, Tome 18 (1982) no. 12, pp. 2027-2050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_12_a0,
author = {N. V. Azbelev and V. P. Maksimov},
title = {Equations with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {2027--2050},
year = {1982},
volume = {18},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_12_a0/}
}
N. V. Azbelev; V. P. Maksimov. Equations with retarded argument. Differencialʹnye uravneniâ, Tome 18 (1982) no. 12, pp. 2027-2050. http://geodesic.mathdoc.fr/item/DE_1982_18_12_a0/